# SDR SWAA2021091417138

- Difficulty date: September 10, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 6,335 hours, 13,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THE ORVER WING EXT EMERENCY LIGHT COVER FWD SIDE LOOSE / RESECURED LIGHT COVER IAW SIP
